MathSciNet Relay Station
MathSciNet bibliographic data
MR1480837 05A99 (82B23 82B43)
Di Francesco, P. ${\rm SU}(N)$ meander determinants. J. Math. Phys. 38 (1997), no. 11, 5905–5943.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement